Main Article Content

Abstract

We show a general sufficient conditions, introduced by Milos Arsenovic and Romi F. Shamoyan[12] for the continuity of the Bergman projection in tube domains over symmetric cones using multifunctional operators embeddings with some sharp embedding relations between the generalized Hilbert-Hardy spaces and the mixed-norm Bergman spaces.

Keywords

Bergman Projection Symmetric Cones Hardy Spaces Tube Domains Euclidean space Bergman space

Article Details

How to Cite
Ali, S., Ahmed Sufyan Abakar, Belgiss. A. A Obaid, Salih Yousuf Mohamed, & Shawgy Hussein. (2024). EMBEDDINGS AND BOUNDEDNESS OF MULTIFUNCTIONAL OPERATORS IN TUBE DOMAINS OVER SYMMETRIC CONES ON BERGMAN AND HILBERT- HARDY SPACES. CENTRAL ASIAN JOURNAL OF MATHEMATICAL THEORY AND COMPUTER SCIENCES, 5(1), 73-89. Retrieved from https://cajmtcs.centralasianstudies.org/index.php/CAJMTCS/article/view/604

References

  1. 1. D. Be'kolle', A.Bonami, Analysis on tube domains over light cones: some extension of recent results, Actes des rencontres d'analyse complexe. Poitiers
  2. 2. D. Be'kolle', A.Bonami, G. Garrigo's, F. Ricci, Littlewood-Paley decompositions related to symmetric cones and Bergman projections in tube domains, Proc. Londan Math. Soc. 89
  3. 3. D. Be'kolle', A.Bonami, G. Garrigo's, F. Ricci, B.F. Sehba, Analytic Basov spaces and Hardy-type inequalities in tube domains over symmetric cones, arXiv: 0902.2928.
  4. 4. D. Be'kolle', A.Bonami, M. Peloso, F. Ricci, Basov spaces in tube domains over symmetric cones.
  5. 5. A.Bonami, S. Crellier, C. Nana, B. F. Sehba, Schatten classes of Hankel operations on tube domains, preprint.
  6. 6. D. Debertol, Basov spaces and boundedness of weighted Bergman projections over symmetric tube domains, Dottorato di Ricerca in Mathematic, Universita di Genova, Politecnic di Torino ( April 2003 ).
  7. 7. Faraut, J. and Koranyi, A, Analytic on symmetric cones, Oxford Mathematical Monographs, Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1994. xii+ 382 pp. ISBN:0-19-853477-9.
  8. 8. G. Garrigo's, mobius invariance of analytic Basov spaces on tubes over cones preprint.
  9. 9. G. Garrigo's, A. Seeger, Plate decompositions for cone multipliers, Proc. Harmonic Analysis and its Applications, Sapporo 2005, 13-28, Report 103.
  10. 10. S. Li, R. Shamoyan, On some extensions of theorems on atomic decomposition of Bergman and Bloch spaces in the unit ball and related problems, Comp. Var. and EII. Equ. Vol. 52 (2009).
  11. 11. B. F Sehba, Bergman type operators in tubular domains over symmetric cones, Proc. Edin. Math. Soc. (Series), 52, (2009), pp 529-544.
  12. 12. Milos Arsenovic and Romi F. Shamoyan, Embedding Relations and Boundedness of The Multifunctional Operators in Tube Domains Over Symmetric Cones, Faculty of Sciences and Mathematics, University of Nis, Serbia, 25:4 (2011), pp 109-126.